# SDR AALA202203285230

- Difficulty date: March 25, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N153AN
- Make and model: Airbus A320*
- Aircraft serial: 6908
- Aircraft time: 19,064 hours, 7,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 10WL BATTERY FAILED CIDS 1 TEST. REPLACED BATTERY PER AMM 33-51-38.
